# SDR 96FDEA01354

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518216
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0236 AND 011, CORROSION (71C208-02) FWD CARGO BAY SKIN AT BS 720C PLUS 13 JUST I/B OF STR 28L.  *S/D*   REPAIRED CORROSION DAMAGE IN FWD CARGO BAY SKIN AT BS 720C PLUS 3 IAW FEDEX SRM 53-30-3.
